Jump to content
Important Survey - Please Participate ×

Why am I waking up every day in 5 and cannot sleep anymore?


[Ma...]

Recommended Posts

Like I already said my insomnia is not so bad like I thought.At list not jet, but new thing happend this week.I am sleeping around 11 in evening and dreaming all night and than waking up several times through night and in 5.00 in minut I woke up and cannot sleep anymore.No how.Why is this happening and what can I do?
Link to comment
Share on other sites

Now this is 4 hours per night and then I cannot sleep anymore.I sleep from 1 to 5 in morning. I am so scared it will come to total insomnia.  :o:(
Link to comment
Share on other sites

Experiencing the same thing! It freaking SUCKS!!! The exact thing actually, was sleeping all night, then 5 hours, now 4 and as soon as I wake up in panic, I'm up all night. I'm also wondering what the hell is going on! I know it's from withdrawals. I've tried multiple sleep meds and still waking up after 4 hours now. Have you tried anything to help you sleep? I also wonder if it's going to turn into no more sleep. I wish I could be more helpful, as I'm in the exact same situation. Just know you are not alone.
Link to comment
Share on other sites

Experiencing the same thing! It freaking SUCKS!!! The exact thing actually, was sleeping all night, then 5 hours, now 4 and as soon as I wake up in panic, I'm up all night. I'm also wondering what the hell is going on! I know it's from withdrawals. I've tried multiple sleep meds and still waking up after 4 hours now. Have you tried anything to help you sleep? I also wonder if it's going to turn into no more sleep. I wish I could be more helpful, as I'm in the exact same situation. Just know you are not alone.

 

Thank you for your reply. I was so happy that I can sleep. Two months in WD and I was sleeping like most of night normal and maybe one or two 3-4 hour that I could handle. But it started before 10 days all from sudden with this waking up in 5.00 h and now it is getting worst.

No sleeping meds I will not take anymore because they brought me to all this mess.But nothing that use to work works anymore. Hypnoses, meditation, bath, relaxation...Can this be after all two months in Withdrawal?

Link to comment
Share on other sites

I completely understand. Yes, this is definitely from withdrawal. Because before I started tapering, I was sleeping all night and after 2 weeks into my taper, then it all started, waking up every hour in panic, and sleeping on and off for now 4 hours. It's rough.    I'm continuing to find a sleep aid that's not a psych drug, (I've tried a few but still no sleep) but tonight I'm trying another that I picked up from the store.  You may need something to help until the withdrawal symptom eases especially since the calming stuff isn't working.  I'm here with you, it really sucks.    Hope you find something that helps, because I think one of the most important things during withdrawal, is sleep.
Link to comment
Share on other sites

  • 2 weeks later...
I had that too in the first 3 months and again in month 10. It will pass, otherwise try an antihistamine like ceterizine before bed. Histamine is one of the things that rise in the morning to wake you up. A cortisol spike around 5am might be possible too, but many in the benzo withdrawal period wake up that early but have low cortisol.
Link to comment
Share on other sites

×
×
  • Create New...